# SDR 95ZZZX5611

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99AX
- Make and model: Cessna 402CESSNA
- Aircraft serial: 4020051
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pulley
- Condition: Seized
- Location: Lt Wing Root
- Part time: 5,665 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP PULLEY WAS FOUND CHIPPED.  UPON REMOVAL, FOUND BEARING HAD RUSTED AND WAS IMMOBILE.  PULLEY HAD BEEN TURNING ON BOLT WHICH WAS ALSO DAMAGED.  BEARING CANNOT BE SEEN DURING NORMAL INSPECTION.  PULLEY WAS TURNING.  IT WAS LOCATED TOP OF A PAIR IN LEFT WING ROOT AREA.
